MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 22 45; BI MENTUM LINER

SERF BI MENTUM PFRK PE LINER 22 45; BI MENTUM LINER
Model Number BI-MENTUM PE Liner 22,2 / 45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to unstable hip.Doi: unknown, dor: (b)(6) 2022, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
BI MENTUM PFRK PE LINER 22 45
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key15283702
Report Number1818910-2022-50041
Device Sequence Number2278720
Product Code LPH
UDI-Device Identifier03662200015511
UDI-Public03662200015511
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2022
Report Date (Section F) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 22,2 / 45
Device Catalogue NumberDS10014522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/08/2022
Event Location Hospital
Date Report to Manufacturer08/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 22 45; PINNACLE DM LINER 52_45; S-ROM*HEAD FEMORAL COCR 22+0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Date Report Sent to FDA08/24/2022